# SDR SWAA2015011935846

- Difficulty date: December 9, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 287,630 hours, 12,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CORRODED AT BS 1025, BETWEEN LBL 8 TO LBL 15.  REPAIRED SHEAR WEB IAW SRM & DWG.
